# SDR A6WA201542609

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 26,411 hours, 25,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17104
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME DENTED AT FS 672.00 ABOVE STRINGER 25R.
